MENU

You are here

Publications

Export 1505 results:
Journal Article
Bertola M, Bros J, Gorini V, Moschella U, Schaeffer R. Decomposing quantum fields on branes. Nuclear Phys. B. 2000 ;581:575–603.
Dal Maso G, Toader R. Decomposition results for functions with bounded variation. Boll. Unione Mat. Ital. (9) 1 (2008) 497-505 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/3535
Bianchini S, Tonon D. A Decomposition Theorem for BV functions. Communications on Pure and Applied Analysis [Internet]. 2011 ;10(6):1549-1566. Available from: http://hdl.handle.net/20.500.11767/14599
Soranzo N, Ramezani F, Iacono G, Altafini C. Decompositions of large-scale biological systems based on dynamical properties. Bioinformatics (Oxford, England). 2012 Jan; 28(1):76-83 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/5226
Bonelli G, Prudenziati A, Tanzini A, Jie Y. Decoupling A and B model in open string theory: topological adventures in the world of tadpoles. JHEP 06 (2009) 046 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3632
Amelino-Camelia G, Marciano A, Matassa M, Rosati G. Deformed Lorentz symmetry and relative locality in a curved/expanding spacetime. Phys. Rev. D 86 (2012) 124035. 2012 .
Bambusi D, Berti M, Magistrelli E. Degenerate KAM theory for partial differential equations. Journal of Differential Equations. 2011 ;250:3379-3397.
Bertola M, Giavedoni P. A degeneration of two-phase solutions of the focusing nonlinear Schrödinger equation via Riemann-Hilbert problems. J. Math. Phys. [Internet]. 2015 ;56:061507, 17. Available from: http://dx.doi.org/10.1063/1.4922362
Iurlano F. A density result for GSBD and its application to the approximation of brittle fracture energies. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34647
Bertola M. The dependence on the monodromy data of the isomonodromic tau function. Comm. Math. Phys. [Internet]. 2010 ;294:539–579. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1007/s00220-009-0961-7
Beg Q, Zampieri M, Klitgord N, Collins S, Serres M, Segrè D, Altafini C. Detection of transcriptional triggers in the dynamics of microbial growth: application to the respiratory-versatile bacterium Shewanella oneidensis. Nucleic Acids Research, Volume 40, Issue 15, August 2012, Pages 7132-7149 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6506
Garroni A, Nesi V, Ponsiglione M. Dieletric breakdown: optimal bounds. Proc. of the Royal Society of London Series A-Mathematical Physical and Engineering Sciences 457 (2001): p. 2317-2335, OCT. 8, 2001 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1569
Ambrosetti A. Differential equations with multiple solutions and nonlinear functional analysis. Equadiff 82 (Wurzburg, 1982), 10--37, Lecture Notes in Math., 1017, Springer, Berlin, 1983 [Internet]. 1982 . Available from: http://hdl.handle.net/1963/222
Zelenko I, Chengbo L. Differential geometry of curves in Lagrange Grassmannians with given Young diagram. Differential Geom. Appl. 27 (2009) 723-742 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3819
Dubrovin B. Differential geometry of the space of orbits of a Coxeter group. J. Differential Geometry Suppl.4 (1998) 181-211 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3562
Gigli N, Pasqualetto E. Differential structure associated to axiomatic Sobolev spaces. Expositiones Mathematicae [Internet]. 2019 . Available from: http://www.sciencedirect.com/science/article/pii/S0723086918300975
Bertola M, Eynard B, Harnad J. Differential systems for biorthogonal polynomials appearing in 2-matrix models and the associated Riemann-Hilbert problem. Comm. Math. Phys. 2003 ;243:193–240.
Bressan A, Rampazzo F. On differential systems with vector-valued impulsive controls. Boll. Un. Mat. Ital. B (7) 2 (1988), no. 3, 641-656 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/535
Dell'Antonio G, Figari R, Teta A. Diffusion of a particle in presence of N moving point sources. Annales Poincare Phys.Theor.69:413-424,1998 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/134
Berti M, Bolle P. Diffusion time and splitting of separatrices for nearly integrable. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei Mat. Appl., 2000, 11, 235 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1547
Tezzele M, Salmoiraghi F, Mola A, Rozza G. Dimension reduction in heterogeneous parametric spaces with application to naval engineering shape design problems. Advanced Modeling and Simulation in Engineering Sciences. 2018 ;5:25.
Dabrowski L, Dossena G. Dirac operator on spinors and diffeomorphisms. Classical and Quantum Gravity. Volume 30, Issue 1, 7 January 2013, Article number 015006 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7377
Dabrowski L, Landi G, Sitarz A, van Suijlekom W, Varilly JC. The Dirac operator on SU_q(2). Commun. Math. Phys. 259 (2005) 729-759 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4425
Dabrowski L, Sitarz A. Dirac operator on the standard Podles quantum sphere. Noncommutative geometry and quantum groups (Warsaw 2001),49,Banach Center Publ., 61, Polish Acad.Sci., Warsaw,2003 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1668
D'Andrea F, Dabrowski L, Landi G, Wagner E. Dirac operators on all Podles quantum spheres. J. Noncomm. Geom. 1 (2007) 213-239 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2177

Pages

Sign in